Notes on the Length of Vowels (IV)
Bibliographic Data
| ID | 8729334 |
|---|---|
| Authors | R-M S Heffner (corresponding author) |
| Year | 1941 |
| Volume | 16 |
| Issue | 3 |
| Pages | 204-204 |
| Publication date | 1941-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Speech (JOURNAL) |
| Journal identifiers | ISSN: 0003-1283 • E-ISSN: 1527-2133 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/486889 |
| OpenAlex | W4249037534 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.07 |
|---|---|
| Citation span | 1980 - 2012 (33) |
| Highly cited | No |